Couldn't find what you looking for?

TRY OUR SEARCH!

I'm hoping someone can help. My sis is 47 and was diagnosed with Parkinson's disease at the early age of 39. A few weeks ago she confided in us that she feels the neighbors are using lazers to harrass her. She has an electric shock sensation in her body and head and feels the neighbors are aiming lazers in the windows, although my mom isn't affected. We feel she may be premenopasual as her period is three weeks late. She feels cars are following her and that evil is near. We know her Parkinson's medication can cause hallucinations. She has seen her neurologist twice since having these feelings and he is cutting her medication down. So far, nothing has changed. She is scheduled to see a movement disorder specialist at Baylor College of Medicine in Houston in Feb but don't know how much more of this the family can take. We tell her we know her pain is real but no one is after her. I feel it is either the medication or menopause. Any suggestions would be greatly appreciated.

Loading...

There have been clinical studies that show that acupuncture may be helpful in relieving the symptoms of Parkinson's disease as well as controlling the side effects of the medications. You can google this for more information.
Reply

Loading...

It struck me that this sounded like paranoia associated with schizophrenia...
Although I would have thought it would have shown up many many years earlier.
This is not a diagnosis... just a random thought.
I'll leave this to others who are more familiar with Parinson's.

Good luck. :$
Reply

Loading...

what part of town does she live in. search web for others with her complaints. you may find its not medical at alll.
Reply

Loading...

My husband who has been on the Parkinsons meds for a long time and a high dose has very similar feelings to your sister. He feels he is being electrocuted and actually sees sparks flying off the bed and mats. He hallucinates quite a bit and has paranoia. When his levodopa/carbidopa was reduced a fair bit these symptoms improved, but are now returning and we are thinking of further reducing the parkinsons meds during the evening to try to help further. We feel that it is the levodopa/carbidopa side effects that are causing the problem. Very worrying but glad there is someone else out there with similar symptoms.
Reply

Loading...

I have a relative with paranoid schizophrenia and this isn't like it. There's nothing more sexist than to tell a victim that she isn't feeling what she's feeling. The conclusions she's drawing are probably not correct although I've heard less probable! The buzz feeling is real, I've had it and read about it and I stumbled across this trying to find my own source. Never thought of lasers....
Reply

Loading...